# SDR 98ZZZX4303

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55AN
- Make and model: Stbros SD330
- Aircraft serial: SH3025
- Engine: Pwa PT6A45
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Condition: Failed
- Location: Rt Engine
- Part time: 4,653 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DEPARTED, ABOUT 5 MINUTES AFTER LEVELING OFF, RT ENGINE SPUN DOWN.  LANDED BACK AT BASE WITH SINGLE ENGINE, WITHOUT TRYING TO RESTART IT.  NOTICED THE RIGHT TORQUE GAUGE DROPPED, BUT DISREGARDED IT BECAUSE ALL OTHER GAUGES WERE NORMAL.  MECHANIC DISPATCHED AND INSPECTED ALL LINKAGES AND CONNECTIONS OF ENGINE COMPONENTS.  MAXIMUM POWER RUN DONE ON GROUND - NORMAL.  DRAINED FUEL OK.  FLIGHT CHECK REVEALED PROPELLER TACH AND GG INDICATOR FLUCTUATED.  CHANGED.  OPS CHECK OK.
